# SDR UALA2013061204004

- Difficulty date: June 9, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 64,833 hours, 23,727 cycles
- Engine: Iae V2527A5
- System (JASC): 3410 · Flight Environment Data
- Part: Tat Probe
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADR 1 FAULTED, FLT DIVERTED.  REPLACED NR 1 TAT PROBE.
